MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR; DEFIBRILLATOR/PACEMAKER
Model Number E SERIES
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while functional testing, the device powered on without display.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to the lithium battery on the system board.The device operator's guide instructs users to replace the lithium battery on the device every 5 years.This device is approximately 12 years old.Analysis for reports of this type has not identified an increase in trend.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6745128
Report Number1220908-2017-01713
Device Sequence Number16349177
Product Code MKJ
UDI-Device Identifier00847946015299
UDI-Public00847946015299
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 07/07/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1